# SDR AALA201905219003

- Difficulty date: May 20, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 26,460 hours, 9,764 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT WOULD NOT DESCEND IN OPEN DESCENT MODE TO 5000 FEET AND A WARNING TO 3000 FEET. VERTICAL SPEED WAS REQUIRED TO DESCEND. MAINTENANCE PERFORMED CAT III LAND CAPABILITY TEST PER AMM 22-97-00 AND AFS TEST PER AMM 22-96-00. NO FAULTS NOTED.
